# SDR COMA0060986

- Difficulty date: December 2, 2000
- Submitted: December 5, 2000
- Operation: Air carrier
- Aircraft: N975CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7150
- Aircraft time: 10,539 hours, 10,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R31171
- Condition: Cracked
- Location: Fuselage
- Part time: 10,539 hours, 10,001 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER FLOOR ANGLES ARE CRACKED AT RBL27 AND LBL27 F.S. 484.0  REMOVED CRACKED ANGLES. FABRICATED NEW ANGLES FROM S6144-4 AND INSTALLED NEW ANGLES IAW WVAC EO 601R-53-1978.
